# SDR CKSA97015

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, LOWER FUSELAGE FILLET PANEL FRAME CORRODED, STA 960 LBL 22 TO RBL 9.  REMOVED CORROSION, CLEANED AND TREATED AREA AND INSTALLED FRAME FLANGE REPAIR IAW BOEING 747 SRM 53-50-04 FIGURE 1.  CORROSION TASK CARD NR C53-100-01 PART 3 OF 10.  NON-ROUTINE TASK CARD NR 94131.
